# SDR AWXA200100488

- Difficulty date: August 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 52,186 hours, 33,442 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547624
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C16 CK - "C" - .625" CRACK IN FRAME AT BS 727, STR 14L.  MAINTENANCE CUT OUT DAMAGED AREA, FABRICATED REPAIR ANGLE & DOUBLER AND INSTALLED REPAIR PARTS IAW AWA ER 03-5300-01271-TB1.
